RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 2, страницы 232–248 (Mi rcd59)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics

Alexey V. Borisov, Ivan S. Mamaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Аннотация: The onset of adiabatic chaos in rigid body dynamics is considered. A comparison of the analytically calculated diffusion coefficient describing probabilistic effects in the zone of chaos with a numerical experiment is made. An analysis of the splitting of asymptotic surfaces is performed and uncertainty curves are constructed in the Poincaré – Zhukovsky problem. The application of Hamiltonian methods to nonholonomic systems is discussed. New problem statements are given which are related to the destruction of an adiabatic invariant and to the acceleration of the system (Fermi’s acceleration).

Ключевые слова: adiabatic invariants, Liouville system, transition through resonance, adiabatic chaos

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the Russian Scientific Foundation (project No. 14-50-00005).


DOI: https://doi.org/10.1134/S1560354716020064

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F15, 37J30, 37M25
Поступила в редакцию: 12.12.2015
Принята в печать:29.01.2016
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248

Цитирование в формате AMSBIB
\RBibitem{BorMam16}
\by Alexey V. Borisov, Ivan S. Mamaev
\paper Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 2
\pages 232--248
\mathnet{http://mi.mathnet.ru/rcd59}
\crossref{https://doi.org/10.1134/S1560354716020064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486007}
\zmath{https://zbmath.org/?q=an:06593872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374286800006}
\elib{http://elibrary.ru/item.asp?id=27009293}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963734807}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd59
  • http://mi.mathnet.ru/rus/rcd/v21/i2/p232

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov, “The Integrable Case of Adler – van Moerbeke. Discriminant Set and Bifurcation Diagram”, Regul. Chaotic Dyn., 21:5 (2016), 581–592  mathnet  crossref  mathscinet  zmath
    2. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    3. V. S. Aslanov, “Exact solutions and adiabatic invariants for equations of satellite attitude motion under Coulomb torque”, Nonlinear Dyn., 90:4 (2017), 2545–2556  crossref  isi  scopus
  • Просмотров:
    Эта страница:132
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019